# SDR SWIA200211433

- Difficulty date: October 31, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 14,836 hours, 21,643 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 881250
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TO - POSITIONED POWER LEVER, JUST BEYOND FLT. IDLE, LT TORQUE RAPIDLY INCREAASING (TO APPROX. 60 PERCENT TQ).  NP DECREASED TO APPROXIMATELY 25 PERCENT THEN RAPIDLY INCREASED TO APPROXIMATELY 70 PERCENT WHILE STILL IN BETA ON THE LT ONLY.  REPLACED LT PCU IAW MM 61-21-00.  OPS AND LEAK CHECKED GOOD.
